A few comments on a result of A. Novikov and Girsanov's theorem

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a simple proof that for a continuous local martingale (Formula presented.) (Formula presented.).

Original languageEnglish (US)
Pages (from-to)1186-1189
Number of pages4
JournalStochastics
Volume91
Issue number8
DOIs
StatePublished - Nov 17 2019

Bibliographical note

Funding Information:
The author is sincerely grateful to the referee for the comments and suggestions which certainly helped improve the presentation.

Keywords

  • Exponential martingales
  • Girsanov's theorem
  • Novikov's condition

Fingerprint Dive into the research topics of 'A few comments on a result of A. Novikov and Girsanov's theorem'. Together they form a unique fingerprint.

Cite this